# SDR EIAA980145

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 934
- Part time: 53,618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C6' CHECK INSPECTION, RT WING LOWER SPAR CAP HAS CORROSION AT WS 934.  REPAIRED IAW ECRA 478-57-084-02. (X)
